| Catalog Number |
68-800 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a "left side deflation." device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported a "left side deflation." healthcare professional additionally reported left side "leaking valve" with ¿hole in valve".Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed opening on anterior side assessed surgical damage and observed opening on anterior side assessed unidentified (tear) opening.Shell thickness within specification.Valve leak and/or damage: observed delamination partial of the valve (adhesive failure) additional observations: observed creases on the device.Observed wear abrasion on the device.No further actions are required as the device was implanted.